Fixed points of a certain class of mappings in uniformly convex Banach spaces
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 385-394
Balwant Singh Thakur and Jong Soo Jung
, Dong-A University
Abstract : In this paper, we prove in p-uniformly convex space a fixed point theorem for a class of mappings $T$ satisfying: for each $x,\ y $ in the domain and for $n = 1,\ 2,\ 3,\ \cdots,$ $$\aligned \Vert T^n x - T^n y \Vert \le a \cdot \Vert x - y \Vert &+ b(\Vert x - T^nx \Vert + \Vert y - T^ny \Vert)\\ &\qquad + c(\Vert x - T^ny \Vert + \Vert y - T^nx \Vert), \endaligned $$ where $a,\ b,\ c $ are nonnegative constants satisfying certain conditions. Further we establish some fixed point theorems for these mappings in a Hilbert space, in $L^p$ spaces, in Hardy spaces $H^p$ and in Sobolev spaces $H^{p,k} $ for $1 < p < \infty $ and $k \ge 0$. As a consequence of our main result, we also extend the results of Goebel and Kirk [7], Lim [8], Lifshitz [12], Xu [20] and others.
Keywords : $p$-uniformly convex Banach space, normal structure, asymptotic center, fixed points
MSC numbers : 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd